MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; PROBE, RADIOFREQUENCY LESION
Model Number TC-11-2-250-D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following a radiofrequency ablation (rfa) procedure, the patient experienced hypoactive delirium.The patient had a delayed awakening after the rfa procedure.The patient stayed in the intensive care unit and the event resolved the following day.The event was assessed as possibly procedure related.
 
Event or Problem Description
It was reported that following a radiofrequency ablation (rfa) procedure, the patient experienced hypoactive delirium.The patient had a delayed awakening after the rfa procedure.The patient stayed in the intensive care unit and the event resolved the following day.The event was assessed as possibly procedure related.Additional information was received that the event was assessed as not device related.
 
Event or Problem Description
 
Event or Problem Description
It was reported that following a radiofrequency ablation (rfa) procedure, the patient experienced hypoactive delirium.The patient had a delayed awakening after the rfa procedure.The patient stayed in the intensive care unit and the event resolved the following day.The event was assessed as possibly procedure related.Additional information was received that the event was assessed as not device related.The event was assessed by the physician as not related to the device but possibly related to the rfa procedure.During the rfa procedure, right thalamotomy was performed with no complications.Following the procedure, the clinical study patient experienced hypoactive delirium and delayed awakening.The patient was admitted to the intensive care unit and the event resolved the following day.The patient was stable at discharge.After the treating physicians consultation with neurology, the hypoactive delirium was diagnosed in the context of advanced parkinsons disease.The rf disposable electrode is not being returned to bsc for laboratory analysis as there was no device malfunction reported.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: brand name: cosman rfg-4, upn: rfg-4-220v, model: rfg-4-220v, serial: (b)(6), batch: g4100535, upn: (b)(4).

Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22130656
Report Number3006630150-2025-03888
Device Sequence Number20934730
Product Code GXI
UDI-Device Identifier00813250014495
UDI-Public(01)00813250014495(17)240517(10)25519991
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2024
Device Model NumberTC-11-2-250-D
Device Catalogue NumberTC-11-2-250-D
Device Lot Number25519991
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer06/03/2025
07/31/2025
08/28/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date06/19/2025
08/25/2025
09/10/2025
Date Device Manufactured05/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown